# SDR CALA9901756

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER T-CHORD CORRODED AT STA 1166, BL O TO O/B RT SIDE.  THE CORROSION WAS REMOVED IAW SRM 51-10-6. AN ANGLE REPAIR WAS INSTALLED IAW ECRA 5310-03961.
